# SDR DALA2023050503497

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 74,145 hours, 30,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2748441) DURING INSPECTIONS FOR CRACKING OF THE FS663 PICKLE FORK FITTINGS PER EM 5300-01157, MAINTENANCE FOUND A CRACK IN THE FAILSAFE STRAP (P/N: 225A3523-3) COMMON TO THE LH FS663 PICKLE FORK FITTING. CRACK REPAIRED PER ERA 607841-14AD.
